MathSciNet Relay Station
MathSciNet bibliographic data
MR2172727 35J60 (34B40 35B05 35J25)
Morishita, Hiroshi; Yanagida, Eiji; Yotsutani, Shoji Structure of positive radial solutions including singular solutions to Matukuma's equation. Commun. Pure Appl. Anal. 4 (2005), no. 4, 871–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement